MathSciNet Relay Station
MathSciNet bibliographic data
MR1126196 (93g:46019) 46B99 (46G20 46J15)
Jaramillo, J. A.; Prieto, A. Weak-polynomial convergence on a Banach space. Proc. Amer. Math. Soc. 118 (1993), no. 2, 463–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement